# SDR AALA202403079392

- Difficulty date: January 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53118320201
- Condition: Cracked
- Location: C/P Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAMING SIDE POST INTERNAL SIDE OF THE UPPER ATTACHMENT VERTICAL NODE FITTING FLANGE AT FR 4 RIGHT. REPLACED NODE FITTING PER EA 351043
